Link between Accutane and Bowel Conditions
I'm not a regular poster but do read the forum a lot.......I lost my husband to bowel cancer in August 2013 after a long hard battle. Since it happened I have been searching for answers as to why this could happen to such a young healthy man (I'm sure a lot of people do the same when thinking of their own situation). One of the things I have noticed is that over in America, there seems to be a lot of class action suits against a drug called accutane/roaccutane as this drug seems to have caused a lot of bowel problems in people. My husband took this for acne when he was a teenager, and it has got me thinking could this have had something to do with him developing cancer.
Has anyone else ever used this medication in the past and also developed bowel cancer at a young age? I know cancer develops for all sorts of reasons but I just wanted to see if anyone on the forum had heard of this or taken the medication in the past.